# SDR 9703656740

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Bs 238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND SIX INCH CRACK IN THE NR 4 PYLON ON RIGHT SIDE OF FRAME AT NAC STA 238 TEN INCHES UP FROM LOWER END.   REPAIRED PER SRM 51-10-1.
